# SDR FDEA201401050021

- Difficulty date: January 5, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 73,065 hours, 17,775 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR PRESS TO TEST LAMP INOPERATIVE.  R & R BULBS IAW AMM CHAPTER 25-61-04-4.  OPERATIONS CHECKED GOOD.
